# SDR UPS04242075

- Difficulty date: March 8, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support
- Condition: Corroded
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 12 SPOILER ACTUATOR SUPPORT CASTING HAS PITTING AND CORROSION UNDERNEATH THE BOLT HEADS.  NR 12 SPOILER ACTUATOR SUPPORT CASTING REPLACED IAW MM 27-61-81, 27-61-01.
